Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contact us Login 
  • Users Online:597
  • Home
  • Print this page
  • Email this page
CASE REPORT
Year : 2016  |  Volume : 4  |  Issue : 1  |  Page : 64-66

A rare cause of bifascicular block: Daunorubicin induced cardiotoxicity


Department of Hematology, NRS Medical College, Kolkata, West Bengal, India

Correspondence Address:
Prakas Kumar Mandal
8C/1/N, Roy Para Road, Kolkata - 700 050, West Bengal
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2321-4848.183356

Rights and Permissions

Anthracyclines are indispensable for acute leukemia management and known to have immediate as well as late cardiac effects. Among the immediate effects, commonly described effects include arrhythmias and repolarization abnormalities. We report a rare electrocardiographic presentation of daunorubicin toxicity.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed3021    
    Printed37    
    Emailed0    
    PDF Downloaded145    
    Comments [Add]    

Recommend this journal